# SDR AALA20120802005

- Difficulty date: August 2, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N580AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53157
- Aircraft time: 60,979 hours, 31,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS IN FIRST CLASS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK B5-100, NO HELP.  REWIRED BATTERY CHARGER.  OPS CHECK NORMAL.
